I have been on Ramipril / Tritace mg for around five years, as I am a smoker I did not blame the medication for the occasional coughing bouts. About 10 months back now I developed a red blotchy itchy rash in my groin area. The doctor prescribed some cortisone/steroid cream which seemed to clear up the rash but about a month later the rash reappeared under my arms and across my chest. I have had six or seven recurrences of this and my doctor recently did a biopsy which gave a diagnosis of urticarial vasculitis but offered no other treatment. I am now enduring a new outbreak for about three weeks now and it's the worst yet, being on my legs and torso, also started to appear and itch on my inner arms. Finally, my doctor has referred me to a dermatologist and told me to stop the Ramipril altogether, also to stop my daily 100mg aspirin dose. He has me using Celestone cream for the symptoms and only just told me to take Claratyne (antihistamine) .
Note: The active ingredients in gynostemma are known as saponins. This large group of chemicals is characterized by their general ability to make soap-like suds when they are mixed with water and the mixture is shaken. Saponins may have many effects in the body, including positive ones such as improving immune function. Saponins may also have negative effects such as blocking the digestion of some nutrients. Gynostemma may contain over 80 different types of saponins. Because the content of saponins and other chemicals in gynostemma varies greatly depending on the species of the plant and the conditions under which it grows, standardizing gynostemma products is difficult. Standardization by the manufacturer should assure the same amount of active ingredient in every batch of the commercial preparation. Standardization of herbal products is not required by the . Food and Drug Administration (FDA), so not every gynostemma product that is available contains the same amounts of active ingredients.